# SDR 2019FA0000019

- Difficulty date: January 13, 2019
- Submitted: January 21, 2019
- Operation: General aviation
- Make and model: Boeing 767-33AER
- Aircraft serial: 27376
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 271T458513
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM PRIMARY PUMPS C1 AND C2 PRESS LIGHT ILLUMINATED IN FLIGHT. HYDRAULIC SYSTEM DEMAND PUMP PVHT LIGHT ILLUMINATED IN FLIGHT. L YAW DAMPER INOP ILLUMINATED IN FLIGHT. CORRECTIVE ACTIONS: PERFORMED T/S PER FIM 29-11 FAULT TREE 812, FOUND FAULT CENTER ADP PRESSURE/CASE. DRAIN FILTER MODULE. REMOVED AND REPLACED UNIT AMM29-11-19 & HYD CTR SYSTEM RETURN FILTER AMM 29-11-16. PERFORMED LEAK &OPS CHECK. PERFORMED YAW DAMPER SYSTEM OPS CHECK OK.
